I was on yaz for almost two years and after taking a generic pack started getting my period almost every day of the month (gag) I just started taking trinessa but wake up with really bad nausea. Has anyone else experienced severe nausea and how long did it take to stop?
I have had that the first time i took trinessa. It only lasted about a week or two. It depends on your body. To help with the naesua you could eat some saltine crackers, nothing sweet. Drink some tea. No coffee. It'll just make it worse. But as you continue taking it you shouldn't feel that way anymore. Hope that helped a bit.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking trinessa for over a year now. Just recently, I have been experiencing nausea and?
Posted 27 Jun 2010 • 2 answers
Posted 12 Apr 2013 • 1 answer
Posted 31 Jul 2013 • 1 answer
Posted 29 Sep 2014 • 3 answers
Posted 11 Aug 2016 • 1 answer